Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Difficulty in breathing, headache, dizziness and vomiting after long hours of sun exposure. Causes?

Ok, so today I went to warped tour and I was out in the sun for three hours when all of the sudden it gets hard to breathe and I feel like throwing up. I try to ignore it but I get a headache , start to get dizzy and just not think straight. I eventually went home where i proceeded to throw up like 5 times! I still feel terrible. What do you think happened?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a medical specialist with an additional degree in cardiology. I read your mail with diligence.

I empathize with you; obviously, you are suffering from migraine and must be taking medicine(s). I must say without being being judgmental, today two things have gone wrong. One to anticipate and avoid having an episode. Second is failure to go to emergency, when it was indicated or call 911. I shall elaborate.
A: Avoid Factors that precipitate a migraine attack:
You should avoid factors that precipitate a migraine attack (eg, lack of sleep, fatigue, stress, certain foods, use of vasodilators). Use a daily diary to document the headaches. This is an effective and inexpensive tool to follow the course of the disease.

Patients may need to discontinue any medications that exacerbate their headaches. If an oral contraceptive is suspected to be a trigger, the patient may be advised to modify, change, or discontinue its use for a trial period. Similarly, when hormone replacement therapy is a suspected trigger, patients should reduce dosages, if possible. If headaches persist, consider discontinuing hormone therapy.

When to seek emergency medical care or be transported to ER.
Hospital admission for migraine may be indicated for the following:
•Treatment of severe nausea, vomiting, and subsequent dehydration (YOU VOMITED 5 TIMES)

•Treatment of severe refractory migraine pain (ie, status migrainosus)

Detoxification from overuse of combination analgesics, ergots, or opioids
Patients should be transported in a way that minimizes visual and auditory stimulation. Most patients should not receive opiate analgesics until a thorough neurologic examination can be completed by the responsible physician.

While the emergency physician must be able to identify patients with serious headache etiology, note that more than 90% of patients in the ED have migraine, tension, or mixed-type benign headache. Therefore, providing symptomatic relief should be a priority. Rest in a darkened, quiet room is helpful. Some patients find cool compresses to painful areas helpful.

Migraine-specific medications and analgesia are the keys of ED care. Despite contrary evidence, narcotics remain the most frequently administered medication for patients with migraine and for ED patients with headache.

It has been reported that nearly three quarters of ED patients with migraine or other primary headache reported headache recurrence within 48 hours of ED discharge; in this study, naproxen 500 mg and oral sumatriptan 100 mg provided comparable relief of post-ED recurrent migraine.
With Best Wishes

Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)

Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor